MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SENSAR IOL; INTRAOCULAR LENS
Model Number AR40E
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that a non-preloaded monofocal intraocular lens (iol) was being implanted as a replacement lens, however iol was explanted the same day after full insertion due to instability and sinking.Reportedly, there was incision enlargement and this necessitated the use of sutures.No further information is available.
 
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown; information not provided.Section e1: email address, state, telephone number: unknown, information not provided.Section h3: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22196184
Report Number3012236936-2025-000163
Device Sequence Number21042134
Product Code HQL
UDI-Device Identifier05050474502086
UDI-Public(01)05050474502086(17)290502
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR40E
Device Catalogue NumberAR40E00190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown